Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clc1

hormonal breakout between months 3-4...will it stop?

I am a 29-year old female and have been on Sotret since 1/15/08. I got my initial breakout after month 2, when my Dr. upped my prescription to 60mg/day. Luckily, that calmed down and my skin has been pretty good since then (for the first time in my life I am not insanely oily, and I was hardly breaking out at all). Last month I managed to avoid a hormonal breakout, but this month I got 5 new pimples (one really big, painful one and the rest are pretty small, but still annoying). I will be at the 4-month mark of a 6-month course on 4/15....will the hormonal breakouts ever go away?? Anyone have any experience?

Share this post


Link to post
Share on other sites

Hey there...I totally feel your pain! I'm at the end of my course (6 months). My derm told me that accutane will HELP with the hormonal breakouts, but will not STOP it...given that it is not curing the actual problem (hormones). :(

Share this post


Link to post
Share on other sites
Hey there...I totally feel your pain! I'm at the end of my course (6 months). My derm told me that accutane will HELP with the hormonal breakouts, but will not STOP it...given that it is not curing the actual problem (hormones). :(

Are you still getting pre-period breakouts? Is it better than before accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×